# SDR AALA960147

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT NR 1046 - AFTER TAKEOFF ORD WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR FAILED TO RETRACT.  RECYCLED LANDING GEAR WITH SAME RESULT.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  SERVICED NOSE LANDING GEAR STRUT WITH OIL AND NITROGEN AND REPLACED SCHRADER VALVE.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
